RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2079–2080 (Mi de2329)  

Short Communications

Holomorphic solutions of a certain class of Volterra integral equations

A. Z. Scherba

Kuban State University

Full text: PDF file (147 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948.323
Received: 11.07.1972

Citation: A. Z. Scherba, “Holomorphic solutions of a certain class of Volterra integral equations”, Differ. Uravn., 10:11 (1974), 2079–2080

Citation in format AMSBIB
\Bibitem{Sch74}
\by A.~Z.~Scherba
\paper Holomorphic solutions of a certain class of Volterra integral equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2079--2080
\mathnet{http://mi.mathnet.ru/de2329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367577}
\zmath{https://zbmath.org/?q=an:0299.45004}


Linking options:
  • http://mi.mathnet.ru/eng/de2329
  • http://mi.mathnet.ru/eng/de/v10/i11/p2079

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019